How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. B. Your Own Question
Dr. B.
Dr. B., Veterinarian
Category: Dog
Satisfied Customers: 15726
Experience:  Hello, I am a small animal veterinarian and am happy to discuss any concerns & questions you have on any species.
Type Your Dog Question Here...
Dr. B. is online now
A new question is answered every 9 seconds

I accidentally dropped a 1 mg glimeperide (amyrl) tablet on

Customer Question

I accidentally dropped a 1 mg glimeperide (amyrl) tablet on the floor and my 38 pound Brittany must have gotten it because I cannot find it.
JA: I'll do all I can to help. What seems to be the problem with the dog?
Customer: I accidentally dropped a 1 mg glimeperide (amyrl) tablet on the floor and my 38 pound Brittany must have gotten it because I cannot find it.
JA: Where does the dog seem to hurt?
Customer: no but heir he got it he only got it about ten minutes ago.
JA: Can you see anything that looks wrong or different?
Customer: no
JA: OK. Nothing visually obvious. Is the dog eating normally?
Customer: He ate his breakfast about ten minutes before he might have gotten the tablet. He has not thrown up and he does seem, at times, to have a sensitive stomach.
JA: OK, abnormal eating. The Veterinarian will know if the dog will be able to digest that. What is the dog's name and age?
Customer: Jason, age is about 10 years
JA: Is there anything else the Veterinarian should be aware of about Jason?
Customer: Not eating abnormally, by the way. He just had his normal breakfast.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Veterinarian about your situation and then connect you two.
Submitted: 5 months ago.
Category: Dog
Expert:  Dr. B. replied 5 months ago.
Hello & welcome, I am Dr. B, a licensed veterinarian & I would like to help you with your wee one today. How is he just now?Was it just the one tablet?
Expert:  Dr. B. replied 5 months ago.
Hi again, I have not heard back from you but wanted to let you know that this this drug is very safe and has a very large safety range on dogs. As well, based on the dose and his weight, this is only a 0.05mg/kg dose. So, since this can safely be given (which indicated in a dog patient of course) in doses much, much higher then what he has had, we would expect no issue and no treatment is necessary. So, while I am happy to discuss inducing vomiting or the use of activated charcoal with you; these are not necessary here since we'd expect no issues here. So, while I would leave some extra food down for him or offer a few small means over the next 24 hours just to keep his blood sugar normal, I'd expect no harm here.Please take care, Dr. B. -----------------------------------------------------------------------------------------------------------------If you have any other questions, please ask me – I’ll be happy to respond. **Afterwards, I would be grateful if you would rate my service by clicking on the "Rate my Expert' button at the top of the page as this is the only way I am credited for helping you. Thank you for your feedback!: )

Related Dog Questions